Query about BP and Diabetes

I have been taking the following medicine for High BP(It was 180/100 in Dec), and it is now pretty normal(130/80). Fasting glucose was @ 118, and with the average method (separate report) it was 7.5

a.Telma AM 40 mg: ½ morning and ½ night

b.Glycomet 1 gm : 1 morning

c.Forxiga 10 mg : 1 morning

d.Ecosprin AV 75 : 1 night

Since two weekends, I skipped all the medicines, and felt perfectly fine.

Question is:

a.Should I stop taking these for a week and see what happens or is it too risky?

b.I do regular brisk walks, and follow a healthy diet. Still, I’ve noticed a 2-3 kgs weight gain since I began taking these medicines and I feel bloated all the time. What should I do?

2 Replies

  • Suggest that you talk to your GP and/or pharmacist about the weight gain rather than just stopping the medications.

  • Please check with the doctor before you stop all meds..

You may also like...